MAUDE Adverse Event Report: MISONIX NEXUS BONESCALPEL MICRO HOOK MIS; ULTRASONIC SURGICAL ASPIRATOR SYSTEM

MISONIX NEXUS BONESCALPEL MICRO HOOK MIS; ULTRASONIC SURGICAL ASPIRATOR SYSTEM
Model Number 110-31-2210
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information pending.
 
Event or Problem Description
Misonix sales representative states: "i was notified of this issue significantly after the case.Dr.(b)(6) said that on one of his patients he used the mis microhook shaver and where the black housing and silicone meet, caused a burn mark on the patient's skin.The patient has come to multiple follow up appointments and the burn does not seem to be healing at all.Dr.(b)(6) also said the stitches are not holding where the burn is.".

Brand Name
NEXUS BONESCALPEL MICRO HOOK MIS
Common Device Name
ULTRASONIC SURGICAL ASPIRATOR SYSTEM
Manufacturer (Section D)
MISONIX
1938 new highway
farmingdale NY 11735
Manufacturer (Section G)
MISONIX
1938 new highway
farmingdale NY 11735
Manufacturer Contact
john salerno
1938 new highway
farmingdale, NY 11735
6319279123
MDR Report Key12839509
Report Number2435119-2021-00023
Device Sequence Number11869567
Product Code LFL
UDI-Device Identifier00841626103047
UDI-Public00841626103047
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K190160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model Number110-31-2210
Device Lot Number203078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown